some of you may know that last month I started my first round of clomid well after only 1 pill I had a severe reaction which ended me up in the hospital for 72 hours . after much debating I decided to restart my clomid and give it a second chance. I took my first pill yesterday and I felt very upset to my stomach. That is fine by me as long as I dont have any emotional highs or lows I will deal with any other side effects ( i do suffer from 4 mental health conditions ) so any thing that might cause moodswings is not advisable for me to take. but because I think the benefit outweights the risk. I Am monoriting myself closely to see if there are any changes in moods. The only reason I am posting this is to make other woman aware that if you have a pre exsisting mental health conditon which causes mood swings you should consult your dr . I made that mistake last time and I really wish I had not been so hard headed and spoken honestly yo my re I was afraid that if i did he would not give me the cliomid. So to all that are tyring this month good luck and god bless all of you ~~dee
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??